# SDR Z5FA2012010342001

- Difficulty date: December 27, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N420CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0115
- Aircraft time: 4,750 hours, 3,477 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0467
- Condition: Intermittent
- Location: Cargo Bay
- Part time: 243 hours, 165 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE INDICATION LIGHT ILLUMINATED DURING DESCENT. EMERGENCY WAS DECLARED. ACFT LANDING WAS UNEVENTFUL.  CREW INSPECTED THE BAGGAGE COMPARTMENTS AFTER LANDING, NO EVIDENCE OF SMOKE NOTED.  LOCAL MX INSPECTED THE ACFT AND WAS UNABLE TO DUPLICATE THE DISCREPANCY.  MX COMPLIED WITH A SPECIAL PERMIT INSPECTION. ACFT FERRIED TO THE MFG SERVICE CENTER TO ACCOMPLISH EO 525-1939B (CJ4 FORWARD SMOKE DETECTOR MOD INSTALLATION). EO WAS ACCOMPLISHED WITH A SUCCESSFUL OPERATIONAL CHECK. ACFT WAS RETURNED TO SERVICE.
